Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have low blood pressure. Feeling dizzy in the morning. Feel better after taking sweet things. Diabetes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Apparently I have low blood pressure, and I assume it is due to my lap band, every time my provider takes my blood pressure it is low, but what can be done for it? Or maybe it is low blood sugar, when I wake in the morning, I cannot get up without being a bit dizzy, or if I get too hot in the shower, I tend to feel like I'm going to pass out. If I drink something sweet, I feel much better. Any suggestions on having better mornings?
Posted Thu, 21 Jun 2012 in Diabetes
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The symptoms you are having could be due to low blood pressure which presents this way commonly, considering you age and gender.

There are no medications used for the direct purpose of bringing up the BP.The underlying cause of such low blood pressure has to be found treated.One such main cause would be hormonal imbalance that occurs in women at around age 40.Do get yourself evaluated by a gynaecologist for the same.

Increasing salt intake, drinking more water and juices would be best natural remedy for low BP.

Low blood sugar can be considered a cause for the symptoms you have but does not usually occur in people who are not diabetic.Hence I do not suspect the same in you.To be on safer side do get you blood glucose levels tested.

Please do accept my answer with a review , if it was satisfying.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor